# SDR USAA2011051791867

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN FUSELAGE SKIN AT BS 444 APPROX 9 INCHES ABOVE S25R.  REPAIRED FUSELAGE SKIN AT BS 444 APPROX 9 INCHES ABOVE S25R IAW B737 SRM 53-00-01 REPAIR 32 & EA 102913.
